# SDR SWAA2015031737497

- Difficulty date: March 4, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 21,106 hours, 12,346 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A534226
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT HOLE IN SEAT TRACK INBD UPPER & AFT FLANGE CRACKED AT BS 727, RBL 45.  REPAIRED FLANGE IAW EA.
